MathSciNet Relay Station
MathSciNet bibliographic data
MR787969 (86i:60162) 60H10
Yeh, J. Existence of weak solutions to stochastic differential equations in the plane with continuous coefficients. Trans. Amer. Math. Soc. 290 (1985), no. 1, 345–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement